# SDR NACA2021092900001

- Difficulty date: September 29, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,662 hours, 18,494 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Pressure Switch
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: APU SHUTDOWN AFTER STARTING AND RUNNING FOR 10 MINUTES. CORRECTIVE ACTION: DEFERRED PER MEL 49-11-01A ON 9-29-21@ 2155Z CAT C AC RELEASED NO ETOPS. REMOVED AND REPLACED GENERATOR FILTER DIFF PRESS SWITCH IAW 767 AMM  49-27-15, OPS CHECK LEAK CHECK GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH.
